# SDR GLBA20100129G

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,238 hours, 40,190 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX SEVERAL CHAFES WERE FOUND AT A PREVIOUS REPAIR ON THE RT SIDE OF THE FUSELAGE AT FRAME 30 AREA BETWEEN STRINGERS 17R & 18R.  AREA IS LOCATED NEAR THE HEAT EXCHANGER.
